# SDR YENA20160229181

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 21,357 hours, 13,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FWD SERVICE DOOR LOWER BEAM, STR 17R 11" AFT OF FRAME 16 HAS CORROSION ON EDGE OF THE GIRT BAR FITTING CUTOUT.  R & R BEAM IAW SRM 51-43-02, 51-43-01.
